# SDR UIEA2016081700685

- Difficulty date: August 15, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,996 hours, 17,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN EMERGENCY LIGHT POWER SUPPLY FOUND DISCONNECTED & BATTERIES DISCHARGED.   REPLACED THE BATTERY M730 IAW MM 33-51-07.  CHECKED GOOD.
